# SDR DALA2023060804676

- Difficulty date: May 12, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 02031
- Aircraft time: 23 hours, 4 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 WILL PERFORM ALL ELECTRICAL AND STRUCTURAL MODIFICATIONS FOR THE VIASAT INSTALLATION. PARTIAL SOFTWARE WILL BE UPLOADED AS WELL. CORRECTIVE ACTION: VIASAT INSTALLATION COMPLETED PER ER/A 608511-14. (2763500)
